# SDR C8GA20090012

- Difficulty date: February 5, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT STR 29R HAS CORROSION AT BS 950E AND 950F.  CORROSION WAS DETERMINED TO BE OUT OF LIMITS.  DAMAGE WAS REMOVED AND 4 NEW REPAIR DOUBLER'S WERE FABRICATED AND 5 EXTERNAL DOUBLER'S.  INSTALLED REPAIR PARTS.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
